Vitamin D levels extremely low

Patient

Q: Im taking 50,000 milligrams of vitamin D twice a week but my levels are lower what would cause it to get lower. plus im in the sun daily to help try to bring it up but it is getting lower

Doctor

A:   Welcome to Ask The Doctor.
We are here to help you.

Vitamin D deficiency is very common and on the weekly supplementation of Vitamin D, it takes a lot of time to get the levels in normal range.
If your Vitamin D levels are marked "Insufficient" according to your laboratory then you would require to get Vitamin D in injectable form. Otherwise, just continue with the oral supplementation. Increase sunlight exposure.
Share my opinion with your doctor.

I hope it helps.
Stay Healthy.

Related Q&A

Q: For about 5 days now I have been experiencing an burning sensation in my left ankle. At times I will feel it in both ...

Q: Hi Guys, I have been looking for answers for the last 3 years on this problem- but have failed at every...

Q: For a few months now, I have experience an odd but mild burning sensation in my groin and upper thigh area. I thought...

Q: I just took too much metronidazole by accident. is there anything I can take to dissipate the antibiotic? I just took...

Q: How long does it take in general to recover from Stevens Johnson syndrome? I had it in July. It was much worse in the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews